MathSciNet Relay Station
MathSciNet bibliographic data
MR2123928 (2005k:37054) 37D30 (37C10 37D45 37E99)
Morales, C. A.; Pacifico, M. J.; Pujals, E. R. Robust transitive singular sets for 3-flows are partially hyperbolic attractors or repellers. Ann. of Math. (2) 160 (2004), no. 2, 375–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement